# SDR ABXA2021216011

- Difficulty date: February 16, 2021
- Submitted: February 17, 2021
- Operation: Air carrier
- Aircraft: N220CY
- Make and model: Boeing 767383
- Aircraft serial: 24729
- Aircraft time: 92,591 hours, 16,154 cycles
- System (JASC): 3140 · Central Computers
- Part: Display
- Part number: 285T04961
- Condition: Inoperative
- Location: Eicas
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

LWR EICAS DISPAY INOP IN LEFT POSITION. AIR TURN BACK PERFORMED. AICRAFT GROUNDED BY MAINTENANCE. REMOVED AND REPLACED THE RIGHT EICAS COMP, THE BOTTOM EICAS DSIP. SWITCH MODULE AND THE EICAS SIGNAL CONSOLIDATION CARD  IAW AMM 31-41-01, 31-41-04, AND 31-41-07 ALL OPS TESTS GOOD AT THIS TIME AIRCRAFT REMAINS ETOPS 180
